Regulär Representations of Unimodular Groups.
Mathematische Annalen, Tome 203 (1973), pp. 183-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__203_162437,
author = {Martha K. Smith},
title = {Regul\"ar {Representations} of {Unimodular} {Groups.}},
journal = {Mathematische Annalen},
pages = {183--186},
year = {1973},
volume = {203},
zbl = {0255.22013},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__203_162437/}
}
Martha K. Smith. Regulär Representations of Unimodular Groups.. Mathematische Annalen, Tome 203 (1973), pp. 183-186. http://geodesic.mathdoc.fr/item/MAN_1973__203_162437/